MathSciNet Relay Station
MathSciNet bibliographic data
MR415621 (54 #3704) 57A10
Rosen, Harvey Wild universally pierced arcs. Proc. Amer. Math. Soc. 58 (1976), 357–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement